# SDR R61A201612060703

- Difficulty date: December 6, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N102HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000157
- Aircraft time: 25,814 hours, 20,123 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Dirty
- Location: R2 Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

CREW REPORTED VIBRATION FROM THE R2 DOOR FLOOR AREA. MAINTENANCE FOUND DEBRIS, CLEANED SEAL AND PRESSURIZED AIRCRAFT PER EMB AMM AND OPS CHECKED GOOD.
